# SDR CA140423007

- Difficulty date: April 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Efb
- Part number: 10060496510
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON GROUND, SMOKE AND ODOR EMISSION FROM THE PILOT ELECTRONIC FLIGHT BAG. THE EFB HAS BEEN REMOVED FROM THE ACFT AND WILL BE SHIPPED TO THE VENDOR FOR INVESTIGATION.
